Our partner

Overheating from my medicine?

Physical health message board, open discussion, and online support group.

Overheating from my medicine?

Postby TormentedMind » Fri Jun 29, 2018 10:37 pm

Every single one of my medications cause overheating. My medicines are Morning - Concerta 29mg, Zoloft 50mg, Lamictal 200mg, Wellbutrin 100mg. Night is Zoloft 50mg, Lamictal 150mg, Seroquel 400mg. Xanax 0.5 and Hydroxyine 50mg whenever needed. I don't know what to do. Going off of them is NOT an option. I've been on medication since 4 years old, so my brain doesn't produce the right chemicals on its own at this point and I'm running out of medication that I haven't taken before. I just can't handle the nearly instant overheating any time I go outside. Can someone please help? It's ruining my life.
TormentedMind
Consumer 0
Consumer 0
 
Posts: 2
Joined: Fri Jun 29, 2018 8:16 am
Local time: Sat Sep 25, 2021 11:36 pm
Blog: View Blog (0)


ADVERTISEMENT

Re: Overheating from my medicine?

Postby realityhere » Sat Jun 30, 2018 7:02 am

When was the last time you've had a physical exam? It's possible that you have something else going on that has nothing to do with the current meds you're taking, possibly a thyroid condition that triggers the overheating problem. Ask your GP to have a thyroid test done, which is based on drawn blood samples. There could be other conditions that create overheating as well, but thyroid problems are the most common culprits, as it's the thyroid that controls body temperature. Hope this helps.
realityhere
Consumer 6
Consumer 6
 
Posts: 2637
Joined: Thu Feb 19, 2015 10:31 pm
Local time: Sat Sep 25, 2021 10:36 pm
Blog: View Blog (0)


Return to Physical Health

Who is online

Users browsing this forum: No registered users and 6 guests